BIBLIOS

  Ciências References Management System

Visitor Mode (Login)
Need help?


Back

Publication details

Document type
Journal articles

Document subtype
Full paper

Title
Multisorted dualisability change of base

Participants in the publication
Davey, B. (Author)
Gouveia, M.J. (Author)
Dep. Matemática
CAUL - Centro de Álgebra
Haviar, M. (Author)
Priestley, H.A. (Author)

Scope
International

Refereeing
Yes

Date of Publication
2011

Where published
ALGEBRA UNIVERSALIS

Publication Identifiers
ISSN - 0002-5240

Volume
66

Starting page
331
Last page
336


Export

APA
Davey, B., Gouveia, M.J., Haviar, M., Priestley, H.A., (2011). Multisorted dualisability change of base. ALGEBRA UNIVERSALIS, 66, 331-336. ISSN 0002-5240. eISSN .

IEEE
Davey, B., Gouveia, M.J., Haviar, M., Priestley, H.A., "Multisorted dualisability change of base" in ALGEBRA UNIVERSALIS, vol. 66, pp. 331-336, 2011.

BIBTEX
@article{2196, author = {Davey, B. and Gouveia, M.J. and Haviar, M. and Priestley, H.A.}, title = {Multisorted dualisability change of base}, journal = {ALGEBRA UNIVERSALIS}, year = 2011, pages = {331-336}, volume = 66 }